# SDR MALA976088

- Difficulty date: April 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98XJ
- Make and model: Saab SF340A
- Aircraft serial: 098
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7553799387
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CENTER SEAT TRACK BETWEEN STA 297-378 CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED DAMAGED SEAT TRACK BETWEE STA 297-378 IAW SAAB 340 SRM 53-70-60.
